1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Welcome to the All Things Male Forum! Please be sure you bookmark our new address. Also, please register and join the conversations. It's free!

Question What's up with my penis?

Discussion in 'Male Health & HRT' started by Nyde, Aug 3, 2012.

  1. Nyde

    Nyde New Member

    Joined:
    Jun 24, 2011
    Messages:
    522
    Likes Received:
    0
    Despite having high test levels, high free test levels and high DHT levels, my penis is still small. Cold, shriveled up and lifeless. Damn! :(

    My E2; however, is very high! It's at 80. Is this the cause of my shrunken penis?
     
  2. JanSz

    JanSz Active Member

    Joined:
    Dec 8, 2007
    Messages:
    21,249
    Likes Received:
    15
    It is called Arimidex,
    at first use one whole pill per week.
    Take that pill 7:30PM

    Get tested for E2, sensitive at LabCorp
    3-4 weeks latter.
    Draw blood at 7:30AM, (3.5 days from the last pill).
    Draw conclusions, change timing.



    .
     
  3. Nyde

    Nyde New Member

    Joined:
    Jun 24, 2011
    Messages:
    522
    Likes Received:
    0
    No no. LOL I didnt' ask how to take Arimidex. I'm against all AI's. What I asked was in accordance to my penis. Is my penis all shrunken up due to having HIGH estrogen levels; despite the fact that I have high test and high dht levels?
     
  4. pmgamer18

    pmgamer18 Prince of the Forums

    Joined:
    Dec 8, 2007
    Messages:
    7,716
    Likes Received:
    4
    Yes this is what happens to most men when they have high levels of Estradol like you have. Before I got tested I had very bad ED, could not reach an orgasm, felt hot and was sweating all the time day and night. I even had BPH and had one bladder infection after the other from slow voiding. I even hold a lot of water when my levels are high.

    When I first tested this yrs. ago it was the women's test and my levels were over the top of the range.

    I went on Arimidex doing .5 mgs every other day and redid labs in 8 weeks my Estradiol came down but only into the upper range of the test. So we did .5 mgs everyday and in about 4 weeks my levels came down and I have some strong Rem Sleep Wood so strong it woke me up.

    I have not had this in yrs. Today keeping my Estradiol down I have Rem Sleep wood every night and I use this RSW to gage how my Estradiol levels are doing if I don't have RSW and I can't get it up good enough for sex that morning before getting out of bed I know my levels are going to high again.

    If I can't get it to come up at all before getting out of bed then I know I went to low and I just stop taking the Arimidex until my RSW comes back. Now when it comes back one needs to go back on Arimidex that day or you can get some very bad and fast Estradiol rebounding and by that night be very high again.

    If you stay against AI's I feel bad for you your sex life is going to be very bad.
     
  5. Nyde

    Nyde New Member

    Joined:
    Jun 24, 2011
    Messages:
    522
    Likes Received:
    0

    I don't have any of your symptoms other than "shrunken penis", thats it. Nothing else. Is this because of HIGH Estrogen? Or something else?
     
  6. bgnb

    bgnb Active Member

    Joined:
    Dec 9, 2007
    Messages:
    1,436
    Likes Received:
    0
    BTW: its spelled C-L-I-T-O-R-I-S



    good luck with that anti-anti-aromatase inhibiter attitude ... are you training
    to be an endo? Otherwise, no reason to be against them ... I took nothing
    but an AI for two years before going on T ... had the same symptoms you
    describe and hated it ...

    with T and an AI I wake up with a Tommy Lee-like erection pounding out a killer rhythm on Pamela Lee's
    exquisite Ta-Ta's ... life is good ... very good ...

    if you want to be against something, choose turnips ... they taste horrible ... but love broccoli ... it has
    natural AI's in it ... ;)
     
  7. Nyde

    Nyde New Member

    Joined:
    Jun 24, 2011
    Messages:
    522
    Likes Received:
    0
    So I have no reason as to why hate against AIs? How do you know that I have "no reason"?
     
  8. hebsie

    hebsie Super Moderator Staff Member Super Moderator

    Joined:
    Apr 13, 2008
    Messages:
    2,870
    Likes Received:
    4
    ...easy Nyde. You asked, and people are entitled to their opinions...hebs
     
  9. JackNeedsHelp

    JackNeedsHelp Member

    Joined:
    Dec 25, 2011
    Messages:
    744
    Likes Received:
    0
    Mind telling us why you don't like them?
     
  10. Nyde

    Nyde New Member

    Joined:
    Jun 24, 2011
    Messages:
    522
    Likes Received:
    0
    That wasn't an opinion brother, it was an assumption. Totally different.

    I don't like AIs because, regardless of what dose I take, they all make me feel dull, flat, and boring. I get nasty side effects from them. And even though it helps with erections, they make orgasms VERY dull.

    Even a one time small tiny dose of Adex or Aromasin will make me suffer.

    These are my reasons for not wanting to use an AI.
     
  11. alex

    alex New Member

    Joined:
    Jan 20, 2011
    Messages:
    1,243
    Likes Received:
    2
    I actually agree with the OP on how AIs suck and the goal of TRT sould be to avoid them if possible. Im fortunate that my body tolerates really high Free T without the need for an AI.

    But if that situation ever changes as I age then instead of adding an AI im gona keep lowering my TRT dose until E2 is under control again.

    I do however understand that there will be men who will always simply need an AI as there body simply will convert to alot of E2 no matter what they try.
     
  12. WhatTheF

    WhatTheF New Member

    Joined:
    Dec 2, 2011
    Messages:
    813
    Likes Received:
    2
    Big 10-4 on that brother...whether it is called an "attitude" or something else, I am not a fan of Arimidex (anastrozole) either. Seems to whack e2 too hard for me, then rebounds too quickly as well...too much roller coaster of crappiness for me...I'd rather manage e2 with other approaches. Didn't have a problem with it while on gel, injects is another story.

    Hat's off to those who are able to manage it with Arimidex.
     
  13. Nyde

    Nyde New Member

    Joined:
    Jun 24, 2011
    Messages:
    522
    Likes Received:
    0
    I'm not sure if my question got answered yet, I will ask again.

    This whole "shrunken penis" issue I got going, is this due to HIGH estrogen? Remember, my DHT, Free Test and Total test are HIGH. It's NOT like they are low.
     
  14. Bulldog

    Bulldog Administrator Staff Member Super Moderator

    Joined:
    May 10, 2008
    Messages:
    5,358
    Likes Received:
    2
    I believe it is quite possible. I know that E2 levels (whether high or low) make more of a difference in how I feel than any other hormone. Member size included.
     
  15. moonman

    moonman Member

    Joined:
    Dec 10, 2007
    Messages:
    716
    Likes Received:
    0
    I find that shriveled penis has far more to do with a sympathetic state / bad adrenals more than anything.
     
  16. BJE

    BJE New Member

    Joined:
    Mar 2, 2009
    Messages:
    1,111
    Likes Received:
    2
    I don't like using AIs but when my E2 gets high I get nipple/breast pain. I'd rather take Arimidex and get occasional side effects from taking too much than turn into a woman.

    I got by without using Arimidex for several months but recently I started having the first twinges of nipple pain so I started Arimidex at a dose of .25mg every four days. It seems to be working out fine and that really isn't very much.

    As far as penis shrinkage goes, I don't know if E2 causes that. Do you still get good erections?
     
  17. bgnb

    bgnb Active Member

    Joined:
    Dec 9, 2007
    Messages:
    1,436
    Likes Received:
    0
    good reason ... then you will want to avoid gels and large single dose injections of T
    as they both can be associated with E2 spikes ...

    the other thing to consider -- and if I could afford it I would -- is to bypass the whole
    hormone replacement regime and go with HGH or/and one of the GHRP's ...

    I have been un/fortunate to be need to use AI's regularly but able to tolerate them
    without feeling dull in any way.

    Just my opinion ... :)
     
  18. spiderRico

    spiderRico Member

    Joined:
    Jun 12, 2008
    Messages:
    413
    Likes Received:
    0
    Adrenals, high norepinephrine.

    It could be estrogen though. At 80, that's ridiculously high.
     
  19. Nyde

    Nyde New Member

    Joined:
    Jun 24, 2011
    Messages:
    522
    Likes Received:
    0
    I take DHEA, so levels are normal. I'm on thyroid meds, so thyroid levels are normal. And my cortisol (which has been tested twice already), shows up normal.
     
  20. Nyde

    Nyde New Member

    Joined:
    Jun 24, 2011
    Messages:
    522
    Likes Received:
    0
    When you ask if I get erections, what do you mean? Morning wood?
     

Share This Page